On quasihyperbolic geodesics in Banach spaces

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Standard

On quasihyperbolic geodesics in Banach spaces. / Rasila, Antti; Talponen, Jarno.

julkaisussa: ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, Vuosikerta 39, Nro 1, 2014, s. 163-173.

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Harvard

APA

Vancouver

Author

Rasila, Antti ; Talponen, Jarno. / On quasihyperbolic geodesics in Banach spaces. Julkaisussa: ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA. 2014 ; Vuosikerta 39, Nro 1. Sivut 163-173.

Bibtex - Lataa

@article{2fdd4976bce24c51b31c2003de0e32ef,
title = "On quasihyperbolic geodesics in Banach spaces",
keywords = "Banach spaces, convexity, distance ratio metric, geodesics, quasihyperbolic metric, Banach spaces, convexity, distance ratio metric, geodesics, quasihyperbolic metric, Banach spaces, convexity, distance ratio metric, geodesics, quasihyperbolic metric",
author = "Antti Rasila and Jarno Talponen",
year = "2014",
doi = "10.5186/aasfm.2014.3924",
language = "English",
volume = "39",
pages = "163--173",
journal = "ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA",
issn = "1239-629X",
number = "1",

}

RIS - Lataa

TY - JOUR

T1 - On quasihyperbolic geodesics in Banach spaces

AU - Rasila, Antti

AU - Talponen, Jarno

PY - 2014

Y1 - 2014

KW - Banach spaces

KW - convexity

KW - distance ratio metric

KW - geodesics

KW - quasihyperbolic metric

KW - Banach spaces

KW - convexity

KW - distance ratio metric

KW - geodesics

KW - quasihyperbolic metric

KW - Banach spaces

KW - convexity

KW - distance ratio metric

KW - geodesics

KW - quasihyperbolic metric

UR - http://www.acadsci.fi/mathematica/Vol39/vol39.html

U2 - 10.5186/aasfm.2014.3924

DO - 10.5186/aasfm.2014.3924

M3 - Article

VL - 39

SP - 163

EP - 173

JO - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

JF - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

SN - 1239-629X

IS - 1

ER -

ID: 924660